MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a procedure with their 4085 surgical table that the base of table was "smoking".The patient was transferred to another room resulting in a procedure delay; the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 4085 surgical table and found evidence of fluid intrusion under the column shrouds and onto the power supply of the table.The table has been removed from service and is pending repairs.The 4085 surgical table is designed to meet ipx4 fluid resistance standards, and the normal fit of the table covers, along with the rtv sealant that is applied, will prevent fluid intrusion.In the event the amount of fluid present during the procedure exceeds the ipx4 standard, it is the user facility's responsibility to ensure the table is properly draped and/ or a fluid catchment device is utilized to limit the amount of fluid that may come in contact with the 4085 surgical table.The 4085 surgical table operator manual states (5-3), "some procedures performed on table mattresses or pads may involve excessive fluid exposure.Be sure to drape accordingly." the operator manual further states, (5-10), "sealing table covers: whenever the table column cover assembly and/or table base cover are removed and then returned, the covers need sealed to prevent fluid intrusion to meet ipx4 requirements." while onsite the steris service technician conducted in-service training with user facility personnel on the proper use and operation of the 4085 surgical table, specifically, proper draping techniques during procedures.The device history record for the steris 4085 surgical table was reviewed and confirmed the unit was manufactured to specifications; no abnormalities were noted.A follow-up report will be submitted when additional information becomes available.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24326436
Report Number1043572-2026-00019
Device Sequence Number9523547
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783(11)191209
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown